What causes lower back pain and constant panic attacks when suffering from pneumonia and atrial fibrillation?
User rating for this question
my mother is 83 year old with a-fib, leaky heart valve, copd [ she smoked for 65 years ], she is not a candidate for a stent, has had two heart attacks. recently has developed severe pain in lower back, and has constant panic attacks. last november was hospitalized , where she was intabated and 'gunk' was removed from her lungs. she developed pneumonia on at least 3 occasions recently , and contracted MRSA. she is on at least 20 medications. [ don't ask me what they are ] plus she is severely depressed. [ she is on medication for that, but its not working]. what can i do to help ? is it time for hospice ? she constantly says she wishes she was dead, but she does take her medications. she is not able to do [ or she doesn't want to do] hardly anything for herself.
Posted Wed, 12 Feb 2014 in Medicines and Side Effects
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Give her meds regularly&keep supporting her... Detailed Answer: Hi, I am sorry for the health situation you mother is facing. You should give her meds regularly and give a huge support to her. If it is difficult for you to take care of your mom and/or give her med regularly, then, should send her to a hostice where others can take care of her, especially when she is having panic attacks. However, I should warn you that if you send her to a hospice, then, her depression might be aggravated, and all her health condition too. Unless, the institution is caring specifically for depressive disorders and other health problems she is having. So, the final decision is up to you. I understand your worries about your mother, but, there is always a timeline for each of us. The only thing to do is to alleviate her pain through oral and injection medications according to her condition and doctor's advice. All the best to your mom and you too! Dr.Benard Feel free to share with me other concerns you might have!
People also viewed
- Bad stomach pain after smoking meth
- Bad taste in month after lasik surgery
- Valvular atrial fibrillation causes
- Ferrous sulfate poisoning
- Im bad smelling after radiation
- Vicodin addiction help
- Omeprazole 40 mg
- Idiopathic atrial fibrillation causes
- Chronic atrial fibrillation causes
- Paracetamol vs ibuprofen
- Paroxysmal atrial fibrillation causes
- Hydroxyurea dna damage
- After how many days balanitis go away
- What causes panic attacks when suffering from atrial fibrillation
- Bad skin after mono